Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 12, NWS Houston/Galveston, TX

April 18, 2016Fort Bend County, Harris County, Waller County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 18, 2016, 3:23 AM CDT for Fort Bend County, Harris County, Waller County, Texas. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2016, 3:23 AM CDT (08:23 UTC)
Expired
Apr 18, 2016, 5:00 AM CDT
In force
97 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

695 
WGUS54 KHGX 180823
FFWHGX
TXC157-201-473-181000-
/O.NEW.KHGX.FF.W.0012.160418T0823Z-160418T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 AM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 500 AM CDT

* AT 322 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 4 TO 7
  INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY OR IS ALREADY IN PROGRESS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KATY...TOMBALL...FULSHEAR...CYPRESS AND CINCO RANCH. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES OF RAIN ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3009 9562 2971 9577 2973 9588 3003 9581

$$
39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 2:02 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 18, 2:02 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT MON APR 18 2016

.UPDATE...
CURRENTLY IN WARNING MODE. VERY HEAVY RAINS ACROSS SE TX TONIGHT
HAVE HELPED PRODUCE DANGEROUS SITUATION FOR PARTS OF THE REGION.
WATER IN HOMES AND HIGH WATER RESCUES UNDERWAY CURRENTLY. 41/45/
39/42/33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  66  78  66  81 / 100  90  60  20  40
HOUSTON (IAH)              77  67  77  67  82 /  90  90  70  30  50
GALVESTON (GLS)            75  70  75  70  77 /  70  80  80  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Apr 17, 5:48 AM CDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 AM CDT SUN APR 17 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS
AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE
...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND
DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO.
THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL
TEXAS THIS AFTERNOON.

FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM...
HUNTSVILLE LINE.

COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF
GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON
COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST
AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES.
COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY
MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE
EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON
AND THE GULF COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

GMZ330-335-350-355-370-375-181100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST
THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS
BUILDING ABOVE 7 FEET.

EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP
CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN
EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT
THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO
3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

In the hours before

Special weather statement, Apr 17, 11:15 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1115 PM CDT SUN APR 17 2016

TXZ199-213-180500-
HARRIS TX-MONTGOMERY TX-
1115 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONTGOMERY AND
NORTH CENTRAL HARRIS COUNTIES UNTIL MIDNIGHT CDT...

AT 1114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN ADDICKS PARK TEN...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. PUBLIC REPORTS OF PEA HAIL HAVE ACCOMPANIED THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMBALL...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
PINEY POINT VILLAGE...SPRING VALLEY...SPRING...THE WOODLANDS...SPRING
BRANCH WEST...GREATER GREENSPOINT...SPRING BRANCH NORTH...ADDICKS PARK
TEN...NORTHEASTERN ELDRIDGE / WEST OAKS...OAK RIDGE NORTH...HEDWIG
VILLAGE...SHENANDOAH...HILSHIRE VILLAGE...WILLOWBROOK...ACRES HOME AND
FAIRBANKS / NORTHWEST CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2972 9550 2977 9570 3024 9560 3017 9530
TIME...MOT...LOC 0414Z 195DEG 24KT 2983 9558
Special weather statement, Apr 17, 11:17 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1117 PM CDT SUN APR 17 2016

TXZ198-199-211>213-180500-
GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX-
1117 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN
GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND
SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT...

AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN
FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN...
MONAVILLE...DACUS AND PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595
TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
Local storm report, Apr 18, 2:56 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
256 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      2 S BELLVILLE           29.92N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.

&&

EVENT NUMBER HGX1600062

39
Local storm report, Apr 18, 2:59 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
259 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      4 ESE BELLVILLE         29.92N  96.20W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
            BE CLOSED.

&&

EVENT NUMBER HGX1600063

39

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:30 PM CDTSpecial Weather StatementHGXColorado45 min
Apr 17, 8:10 PM CDTSpecial Weather StatementHGXColorado65 min
Apr 17, 8:33 PM CDTSpecial Weather StatementHGXFort Bend, Waller57 min
Apr 17, 8:53 PM CDTAreal Flood AdvisoryHGXColorado, Wharton3 hr
Apr 17, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller2 hr
Apr 17, 9:38 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller112 min
Apr 17, 10:36 PM CDTFlash Flood WarningHGXAustin, Colorado, Harris, Waller3 hr
Apr 17, 11:11 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Apr 17, 11:15 PM CDTSpecial Weather StatementHGXHarris45 min
Apr 17, 11:17 PM CDTSpecial Weather StatementHGXWaller43 min
Apr 17, 11:22 PM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 17, 11:29 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
Apr 17, 11:57 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery63 min
Apr 18, 12:04 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Montgomery, Waller3 hr
Apr 18, 12:07 AM CDTTornado WarningHGXHarris, Montgomery38 min
Apr 18, 12:39 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 12:48 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 1:04 AM CDTRiver Flood WarningHGXHarris69 hr
Apr 18, 1:15 AM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Apr 18, 1:23 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 1:37 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington3 hr
Apr 18, 1:44 AM CDTFlash Flood Warning EmergencyHGXGrimes, Harris, Waller3 hr
Apr 18, 1:47 AM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Walker3 hr
Apr 18, 2:04 AM CDTFlash Flood Warning EmergencyHGXHarris3 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery44 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris, Montgomery6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:31 AM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller2 hr
Apr 18, 3:03 AM CDTSevere Thunderstorm WarningHGXHarris27 min
Apr 18, 3:13 AM CDTTornado WarningHGXHarris32 min
Apr 18, 3:14 AM CDTRiver Flood WarningHGXFort Bend, Harris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris4 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 3:22 AM CDTRiver Flood WarningHGXColorado, Wharton3 days
Apr 18, 3:28 AM CDTFlash Flood WarningHGXAustin, Colorado92 min
Apr 18, 3:38 AM CDTTornado WarningHGXHarris27 min
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris42 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris12 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris34 hr
Apr 18, 4:39 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller4 hr
Apr 18, 4:39 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more4 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:52 AM CDTTornado WarningHGXHarris23 min
Apr 18, 5:16 AM CDTCoastal Flood AdvisoryHGXBrazoria, Matagorda20 hr
Apr 18, 5:17 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty43 min
Apr 18, 5:39 AM CDTTornado WarningHGXLiberty36 min
Apr 18, 5:57 AM CDTFlash Flood Warning EmergencyHGXHarris, Montgomery3 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris26 hr
Apr 18, 6:12 AM CDTRiver Flood WarningHGXFort Bend, Harris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris31 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:30 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Fort Bend, Harris, Waller3 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:51 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 7:05 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
Apr 18, 7:08 AM CDTRiver Flood WarningHGXHarris39 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.